MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Flexima? Biliary; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION Flexima? Biliary; catheter, biliary, diagnostic
Model Number M00539230
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Difficult to Remove (1528); Device-Device Incompatibility (2919); Positioning Problem (3009)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2026
Type of Reportable Event Death
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary preloaded stent was to be implanted during a stent placement procedure performed on an unknown date.During the procedure, the guidewire ruptured inside the introducer, resulting in difficulty actuating and properly deploying the flexima biliary stent.The stent was deployed at an incorrect location and was not possible to be removed and additional measures were required to address the event.Another of the same device was used to complete the procedure.The patient the experienced hemodynamic instability, progressing to a drop in hb, and the patient subsequently died.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a150207 captures the reportable event of stent difficult to remove.Imdrf patient code e2401 captures the reportable event of hemodynamic instability, progressing to a drop in hb.Imdrf impact code f02 captures the reportable event of death.

Brand Name
Flexima? Biliary
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50936049
Report Number3005099803-2026-03963
Device Sequence Number10734853
Product Code FGE
UDI-Device Identifier08714729162544
UDI-Public(01)08714729162544(17)270918(10)34876960
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00539230
Device Catalogue NumberM00539230
Device Lot Number0034876960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown